# SDR SIMA200719404

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 12,229 hours, 10,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Holder
- Part number: 12315660401
- Part serial: 145003181
- Condition: Burned
- Location: Cockpit
- Part time: 12,229 hours, 10,593 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN CHART HOLDER SMOKES WITH A VISIBLE GLOW.  REMOVED AND REPLACED CHART HOLDER IAW EMB 25-15-11.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
